Convex and Discrete Geometry

[36] General volumes in the Orlicz-Brunn-Minkowski theory and a related Minkowski Problem I

Richard J. Gardner Western Washington University Daniel Hug Karlsruhe Institute of Technology Wolfgang Weil Karlsruhe Institute of Technology Sudan Xing Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Analysis of PDEs Functional Analysis Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:1904.03004

Calc. Var. PDE., 58, 12, 2019
[ Download ] [ 2019-04-18 05:57:50 uploaded by ydpzjumn ] [ 1051 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] The Orlicz-Petty bodies

Baocheng Zhu Hubei University for Nationalities Han Hong Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Convex and Discrete Geometry mathscidoc:1904.40002

Int. Math. Res. Notices, 2018, 4356-4403, 2018.7
[ Download ] [ 2019-04-18 05:35:40 uploaded by ydpzjumn ] [ 874 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] Sphere packing bounds via spherical codes

Henry Cohn Microsoft Research Yufei Zhao MIT

Convex and Discrete Geometry mathscidoc:1904.40001

Duke Mathematical Journal , 163, 1965--2002, 2014
[ Download ] [ 2019-04-11 12:14:16 uploaded by yufeizhao ] [ 1571 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] SL(n) covariant vector valuations on polytopes

Chunna Zeng Chongqing Normal University Dan Ma Shanghai Normal University

Convex and Discrete Geometry mathscidoc:1903.40001

Transactions of the American Mathematical Society, 370, (12), 8999–9023, 2018.12
[ Download ] [ 2019-03-20 13:12:42 uploaded by madan ] [ 1041 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] The Dual Orlicz-Brunn-Minkowski theory

Richard J. Gardner Western Washington University Daniel Hug Karlsruhe Institute of Technology Wolfgang Weil Karlsruhe Institute of Technology Deping Ye Memorial University of Newfoundland

Convex and Discrete Geometry mathscidoc:1806.40003

J. Math. Anal. Appl., 430, 810-829, 2015
[ Download ] [ 2018-06-10 09:40:45 uploaded by ydpzjumn ] [ 716 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved